# SDR AALA201602059023

- Difficulty date: February 4, 2016
- Submitted: February 6, 2016
- Operation: Air carrier
- Aircraft: N912UY
- Make and model: Airbus A321-231
- Aircraft serial: 6264
- Aircraft time: 4,790 hours, 1,949 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Haze
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED, ACFT WAS GNDED, FLT 290 CRUISE.  FLIGHT ATTENDANT REPORTS ELEC SMOKE FUMES, HAZE IN MID CABIN & AFT GALLEY AREA.  BOTH PILOTS SMELLED FUMES.  FLIGHT DIVERTED WHERE IT LANDED SAFELY, EMER EQUIP RESPONDED, NO INJURIES WERE REPORTED & THE ACFT TAXIED TO THE GATE.  ACCOMPLISHED JC 26L00021001.  TROUBLE SHOT CABIN AIR QUALITY AS REQ WITH FLT CREWS ASSISTANCE ON ENG RUNS, AS WELL AS INSPECTION OF E&E BAYS & ELEC BAYS.  NO FAULTS OR ODORS WERE NOTED.  OK FOR CONTINUED SERVICE.
